# SDR UPS01236815

- Difficulty date: May 21, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING FUSELAGE, DISCOVERED CORROSION ON BS 328 FLOORBEAM, LBL 18, WL 208. REMOVED CORROSION FROM THE FLOORBEAM UPPER CHORD. FLAP PEENED AREA. FABRICATED AND INSTALLED REPAIR PARTS.  ALL WORK ACCOMPLISHED IAW ER 01-0537.
